MathSciNet Relay Station
MathSciNet bibliographic data
MR2728582 37B40 (37C45 54H20)
Dou, Dou; Huang, Wen; Park, Kyewon Koh Entropy dimension of topological dynamical systems. Trans. Amer. Math. Soc. 363 (2011), no. 2, 659–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement